MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR W LASR; TVT-CAL-OBTURATOR

CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR W LASR; TVT-CAL-OBTURATOR
Catalog Number 810081L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Urinary Retention (2119); Urinary Tract Infection (2120); Dizziness (2194); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is pending, and the results will be reported when available.The manufacturer internal complaint's number is (b)(4).
 
Event or Problem Description
Female patient with a 1-year history of pelvic pain, gravity symptoms, and urinary leakage (emergency-type incontinence).Known myxomatous uterus and prolapse (c2h3r2).Clinical history & interventions: pre-operative: manual kinesitherapy (10 sessions) with minimal improvement.Surgery 1 (b)(6) 2021): subtotal hysterectomy with double promontofixation (anterior & posterior banding) and implantation of a microval plate (lot my52910) for prolapse.Post-operative: manual physiotherapy was proposed but not performed due to covid restrictions.Surgery 2 (b)(6) 2022): implantation of an ethicon tvt obturator (tot) sling (lot 3939733) for stage 2 stress urinary incontinence after prenotification.Adverse events & symptoms: recurrent urinary tract infections (utis).Muscle pain in legs & lower back, especially at night or when climbing stairs.Urinary retention and pronounced urgency-type incontinence (no longer stress incontinence).Physical complaints: leg & abdominal muscle/joint pain, fatigue, frequent urination, urine retention, strong urine odor, nausea, dizziness, and loss of balance.Incontinence episodes every 3¿4 hours due to urgency, severely impacting daily and professional life.
 
Additional Manufacturer Narrative
Additional information: h6,h11.Investigation results: an analysis of the product could not be performed since a physical sample was not received for evaluation."a manufacturing record evaluation was performed for the finished device lot number 3939733 (product code 810081l), were found.Nr reviewer has reviewed the nr file and has concluded, based on the information available in the nr file, that nr-(b)(4) and nr-(b)(4) are not related to the reported complaint condition or identified malfunction.Expiration date : 31.Jul.2022 manufacturing date : 27.Aug.2021" as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable the manufacturing number is c26-2980.

Brand Name
GYNECARE TVT OBTURATOR W LASR
Common Device Name
TVT-CAL-OBTURATOR
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
CALDER MEDICAL
sarl-nauchatel
puits-godet 20
neuchatel 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village 
MDR Report Key24083032
Report Number3003990090-2026-02005
Device Sequence Number5879086
Product Code OTN
UDI-Device Identifier10705031062306
UDI-Public10705031062306
Combination Product (Y/N)N
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number810081L
Device Lot Number3939733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale